# SDR UPS03840731

- Difficulty date: May 3, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  L1 DOOR FRAME UPPER FWD CORNER CRACKED 4 EA MARKED FOUND WITH NDT.  REMOVED CRACKED AREAS IAW DC8 SRM 53-2-0 FIG 15 AND TR 53-128.  FABBED DOUBLER, TRIPLER AND FILLER IAW D8 SRM 53-2-0 FIG 15.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED DOUBLER, TRIPLER, & FILLER IAW DC8 SRM 51-1-21 AND 51-1-20D.
